On a two (nonlocal) point boundary value problem of arbitrary (fractional) orders integro-differential equation

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 11, Issue 2

Abstract

Here we study the existence of solutions of the functional integral equation:                                                      As an application we study the existence of solution of a two (nonlocal) point boundary value problem of arbitrary (fractional) orders integrao-dierential equation.

Authors and Affiliations

Wisam Hamad, A. M. A El-sayed, O. E Tantawy

Keywords

Related Articles

An infinite plate with a curvilinear hole having three poles with complex parameters

This paper covered the study of the boundary value problem for isotropic homogeneous perforated infinite elastic media. For this, we considered the problem of a thin infinite plate of specific thickness with a curvilinea...

Finite Groups Having Exactly 34 Elements of Maximal Order

Let G be a finite group, M(G) denotes the number of elements of maximal order of G. In this note a finite group G with M(G) = 34 is determined.

Generalized Rayleigh-quotient Formulas for the Real Parts, Imaginary Parts, and Moduli of the Eigenvalues of Diagonalizable Matrices

In the present paper, generalized Rayleigh-quotient formulas for the real parts, imaginary parts, and moduli of the eigenvalues of diagonalizable matrices are derived. These formulas are new and correspond to s...

Effect of magnetic field on peristaltic flow of Walters B fluid through a porous medium in a tapered asymmetric channel.

The problem of peristaltic transport of an incompressible non-Newtonian fluid in a tapered a symmetric channel through a porous medium is presented under long-wave length and low Reynolds number assumptions, the fluid is...

Modelling the Additive Functional Equations through RSM Matrices

This paper suggests one possible method to model additive type of functional equations using eigenvalues and eigenvectors of matrices with suitable numerical examples. The authors have defined a new type of Row Sum Matri...

Download PDF file
  • EP ID EP651536
  • DOI 10.24297/jam.v11i2.1288
  • Views 141
  • Downloads 0

How To Cite

Wisam Hamad, A. M. A El-sayed, O. E Tantawy (2015). On a two (nonlocal) point boundary value problem of arbitrary (fractional) orders integro-differential equation. JOURNAL OF ADVANCES IN MATHEMATICS, 11(2), 3996-4001. https://europub.co.uk/articles/-A-651536